JohnnyNI

Member
  • Content count

    4
  • Joined

  • Last visited


Community Reputation

0 Neutral

About JohnnyNI

Member
  • Birthday 09/05/1980

Profile Information

  • Gender Male
  • Location Belfast

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

206 profile views
  1. HI all I had a four-month course of Accutane, from Sept-Dec last year, for excessively oily skin, mostly on my face/neck and chest/upper back. The treatment worked wonders. I had very little in the way of sides effects and my skin responded really well. I had no noticeable oil and felt normal again, after twelve or so years of issues. However, in the last couple of months, my face has gotten quite oily again and I'm really surprised and disappointed. I was told the effects would last around two years! I've already had a couple of new pustules and I really don't want the cycle starting over again, as the oiliness was the root cause. Has this happened to anyone else and if so is another course possible so soon after initial treatment? I want to stop it before it gets out of control again.